# SDR SWI202403110198

- Difficulty date: January 5, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 41,425 hours, 30,098 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON VERTICAL STAB L/H FWD DRAG ANGLE (MARKED)   (C-CHECK RO 3/10/2024)   REPAIRED VERTICAL STAB LH FWD DRAG ANGLE REF CRJ700SRM 55-31-00-201-001-A01.COMPLETED SKYWEST TASK CARD 51-900-1002-SKY.
